Journal of Mathematical Sciences and Applications
ISSN (Print): 2333-8784 ISSN (Online): 2333-8792 Website: http://www.sciepub.com/journal/jmsa Editor-in-chief: Prof. (Dr.) Vishwa Nath Maurya, Cenap ozel
Open Access
Journal Browser
Go

Content: Volume 3, Issue 1

Open AccessArticle
A Fixed Point Result of Expanding Mappings in Complete Cone Metric Spaces
Journal of Mathematical Sciences and Applications. 2015, 3(1), 1-2. DOI: 10.12691/jmsa-3-1-1
Pub. Date: June 01, 2015Views: 5261Downloads: 3825
Open AccessArticle
Approximate Controllability of Fractional Sobolev Type Stochastic Differential Equations Driven by Mixed Fractional Brownian Motion
Journal of Mathematical Sciences and Applications. 2015, 3(1), 3-11. DOI: 10.12691/jmsa-3-1-2
Pub. Date: August 14, 2015Views: 6381Downloads: 4543Citations: 1
Open AccessArticle
On Stability of Steady–State Three–Dimensional Flows of an Ideal Incompressible Fluid
Journal of Mathematical Sciences and Applications. 2015, 3(1), 12-21. DOI: 10.12691/jmsa-3-1-3
Pub. Date: September 08, 2015Views: 6166Downloads: 4733
Open AccessArticle
Combination Resonances of a Beam with Two-Mode Interaction
Journal of Mathematical Sciences and Applications. 2015, 3(1), 22-31. DOI: 10.12691/jmsa-3-1-4
Pub. Date: August 16, 2016Views: 6144Downloads: 4758